Limiting distributions of moment- and quantile-based measures for skewness and kurtosis

J.J.A. Moors, V.M.J. Coenen, R.M.J. Heuts

Research output: Book/ReportReportProfessional

262 Downloads (Pure)
Original languageEnglish
PublisherUnknown Publisher
Number of pages19
VolumeFEW 620
Publication statusPublished - 1993

Publication series

NameResearch memorandum / Tilburg University, Department of Economics
VolumeFEW 620

Keywords

  • Statistical Distribution
  • statistics

Cite this

Moors, J. J. A., Coenen, V. M. J., & Heuts, R. M. J. (1993). Limiting distributions of moment- and quantile-based measures for skewness and kurtosis. (Research memorandum / Tilburg University, Department of Economics; Vol. FEW 620). Unknown Publisher.
Moors, J.J.A. ; Coenen, V.M.J. ; Heuts, R.M.J. / Limiting distributions of moment- and quantile-based measures for skewness and kurtosis. Unknown Publisher, 1993. 19 p. (Research memorandum / Tilburg University, Department of Economics).
@book{2ec4bec5d0914b7f9540d6f89b241e84,
title = "Limiting distributions of moment- and quantile-based measures for skewness and kurtosis",
keywords = "Statistical Distribution, statistics",
author = "J.J.A. Moors and V.M.J. Coenen and R.M.J. Heuts",
note = "Pagination: 19",
year = "1993",
language = "English",
volume = "FEW 620",
series = "Research memorandum / Tilburg University, Department of Economics",
publisher = "Unknown Publisher",

}

Moors, JJA, Coenen, VMJ & Heuts, RMJ 1993, Limiting distributions of moment- and quantile-based measures for skewness and kurtosis. Research memorandum / Tilburg University, Department of Economics, vol. FEW 620, vol. FEW 620, Unknown Publisher.

Limiting distributions of moment- and quantile-based measures for skewness and kurtosis. / Moors, J.J.A.; Coenen, V.M.J.; Heuts, R.M.J.

Unknown Publisher, 1993. 19 p. (Research memorandum / Tilburg University, Department of Economics; Vol. FEW 620).

Research output: Book/ReportReportProfessional

TY - BOOK

T1 - Limiting distributions of moment- and quantile-based measures for skewness and kurtosis

AU - Moors, J.J.A.

AU - Coenen, V.M.J.

AU - Heuts, R.M.J.

N1 - Pagination: 19

PY - 1993

Y1 - 1993

KW - Statistical Distribution

KW - statistics

M3 - Report

VL - FEW 620

T3 - Research memorandum / Tilburg University, Department of Economics

BT - Limiting distributions of moment- and quantile-based measures for skewness and kurtosis

PB - Unknown Publisher

ER -

Moors JJA, Coenen VMJ, Heuts RMJ. Limiting distributions of moment- and quantile-based measures for skewness and kurtosis. Unknown Publisher, 1993. 19 p. (Research memorandum / Tilburg University, Department of Economics).